# SDR AWXA200600479

- Difficulty date: February 26, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK DISCOVERED CORROSION ON RT INBOARD SEAT TRACK FROM FS 36 TO FS 41 AT BL Y-765 AND Z-240.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK ON THE RT INBOARD SIDE FROM FR 36 TO FR 41 AT BY Y-765 AND Z-240 IAW AIRBUS 320 SRM 51-72-11.
